# SDR REXA2022022200280

- Difficulty date: January 14, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON CENTER OF PAX DOOR AT DD7A IS CORRODED PN 601R317057-1. - LOCATED & DRILLED NEW PAX DOOR ANGLE P/N 601R317052-1 IAW CRJ 900 SRM 51-40-11-001-001-A01, INSTALLED NEW ANGLE IAW CRJ 900 SRM 51-40-06-001-001-A01 REV 38 7/25/20.
